Asymptotically equivalent two-dimensional linear differential systems
Differencialʹnye uravneniâ, Tome 17 (1981) no. 2, pp. 220-226
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_2_a2,
author = {S. A. Mazanik},
title = {Asymptotically equivalent two-dimensional linear differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {220--226},
year = {1981},
volume = {17},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_2_a2/}
}
S. A. Mazanik. Asymptotically equivalent two-dimensional linear differential systems. Differencialʹnye uravneniâ, Tome 17 (1981) no. 2, pp. 220-226. http://geodesic.mathdoc.fr/item/DE_1981_17_2_a2/